# SDR GTIA0900040

- Difficulty date: December 18, 2009
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 7,271 hours, 3,495 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: Zone 200
- Part time: 7,271 hours, 3,495 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

R1 SLIDE DEPLOYED/REMOVED AND REPLACED R1 SLIDE.
